MAUDE Adverse Event Report: CYBERONICS - HOUSTON LEAD MODEL 302

CYBERONICS - HOUSTON LEAD MODEL 302
Model Number 302-30
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
A review of the available programming data of the device showed that high impedance was observed.A system diagnostic was performed and resulted in high impedance.The device was interrogated and then programmed off.Prior diagnostics indicate that the impedance was within normal limits.No surgical interventions are planned.The device was turned off and the patient did not elect to repair the lead.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key7456446
Report Number1644487-2018-00651
Device Sequence Number16418258
Product Code LYJ
UDI-Device Identifier05425025750108
UDI-Public05425025750108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2006
Device Model Number302-30
Device Lot Number11608
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR